# SDR CA000731025

- Difficulty date: July 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Pivot
- Part number: 4501221
- Condition: Wrong Part
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PARTS NOT TO MANUFACTURERS SPECIFICATIONS I.E. BOGUS.ADDITION TO MULTIPLE REPORT PREVIOUSLY RE THE SAME PROBLEM. MELT DOWN.
